CLOPIDOGREL ASPIRIN

Main information

  • Trade name:
  • CLOPIDOGREL/ASPIRIN AN 75/100 clopidogrel (as hydrogen sulfate) and aspirin 75 mg/100 mg uncoated tablet blister pack
  • Medicine domain:
  • Humans
  • Medicine type:
  • Allopathic drug

Documents

Localization

  • Available in:
  • CLOPIDOGREL/ASPIRIN AN 75/100 clopidogrel (as hydrogen sulfate) and aspirin 75 mg/100 mg uncoated tablet blister pack
    Australia
  • Language:
  • English

Other information

Status

  • Source:
  • Dept. of Health,Therapeutic Goods Administration - Australia
  • Authorization number:
  • 219056
  • Last update:
  • 08-10-2017

Public Assessment Report

Public Summary

Summary for ARTG Entry:

219056

CLOPIDOGREL/ASPIRIN AN 75/100 clopidogrel (as hydrogen sulfate) and aspirin 75 mg/100 mg uncoated

tablet blister pack

ARTG entry for

Medicine Registered

Sponsor

Amneal Pharma Australia Pty Ltd

Postal Address

12 River Street,SOUTH YARRA, VIC, 3141

Australia

ARTG Start Date

27/10/2014

Product category

Medicine

Status

Active

Approval area

Drug Safety Evaluation Branch

Conditions

Conditions applicable to all therapeutic goods as specified in the document "Standard Conditions Applying to Registered or Listed Therapeutic Goods

Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Conditions applicable to the relevant category and class of therapeutic goods as specified in the document "Standard Conditions Applying to Registered

or Listed Therapeutic Goods Under Section 28 of the Therapeutic Goods Act 1989" effective 1 July 1995.

Products

1. CLOPIDOGREL/ASPIRIN AN 75/100 clopidogrel (as hydrogen sulfate) and aspirin 75 mg/100 mg uncoated

tablet blister pack

Product Type

Single Medicine Product

Effective date

15/02/2017

Warnings

See Product Information and Consumer Medicine Information for this product

Standard Indications

Specific Indications

Clopidogrel/Aspirin is a fixed-dose combination product.,Clopidogrel/Aspirin is intended as continuation of therapy in patients with acute coronary

syndrome already initiated with separate clopidogrel and aspirin products:

Unstable angina or non-ST elevation myocardial infarction in order to prevent early and long-term atherothrombotic events (myocardial infarction, stroke,

vascular death or refractory ischaemia). Clopidogrel/Aspirin is indicated for the treatment of acute coronary syndrome whether or not patients undergo

cardiac revascularisation (surgical or PCI, with or without stent);

ST-segment elevation acute myocardial infarction in order to prevent atherothrombotic events. In this population, Clopidogrel/Aspirin has been shown to

reduce the rate of death from any cause and the rate of a combined endpoint of death, re-infarction or stroke in medically treated patients eligible for

thrombolytic therapy.

Additional Product information

Container information

Type

Material

Life Time

Temperature

Closure

Conditions

Blister Pack

Al/Al

36 Months

Store below 30

degrees Celsius

Not recorded

Not recorded

Pack Size/Poison information

Pack Size

Poison Schedule

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

(S4) Prescription Only Medicine

Components

1. CLOPIDOGREL/ASPIRIN AN 75/100 clopidogrel (as hydrogen sulfate) and aspirin 75 mg/100 mg uncoated tablet blister pack

Dosage Form

Tablet

Route of Administration

Oral

Visual Identification

Mottled purple, oval, biconvex tablets debossed 'CL7' on one face and 'S1'

Public Summary

Page 1 of

Produced at 26.11.2017 at 03:59:17 AEDT

This is not an ARTG Certificate document.

The onus is on the reader to verify the current accuracy of the information on the document subsequent to the date shown.

Visit www.tga.gov.au for contact information

on the other

Active Ingredients

Aspirin

100 mg

clopidogrel hydrogen sulfate

97.87 mg

© Commonwealth of Australia.This work is copyright.You are not permitted to re-transmit, distribute or commercialise the material without obtaining prior

written approval from the Commonwealth.Further details can be found at http://www.tga.gov.au/about/website-copyright.htm.

Public Summary

Page 2 of

Produced at 26.11.2017 at 03:59:17 AEDT

This is not an ARTG Certificate document.

The onus is on the reader to verify the current accuracy of the information on the document subsequent to the date shown.

Visit www.tga.gov.au for contact information

Patient Information leaflet: composition, indications, side effects, dosage, interactions, adverse reactions, pregnancy, lactation

CLOPIDOGREL/ASPIRIN ACTAVIS 75/100 TABLETS CMI v2.0

CLOPIDOGREL/ASPIRIN ACTAVIS

75/100

Film-Coated Tablets

contains the active ingredients clopidogrel hydrogen sulfate and aspirin

Consumer Medicine Information

What is in this leaflet?

This leaflet answers some common

questions about

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 tablets.

It does not contain all of the available

information. Some of the information

it contains may not apply to you.

It does not take the place of talking to

your doctor or pharmacist.

All medicines have benefits and

risks. In deciding to give you

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100, your doctor has

weighed the risks of you taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 against the

expected benefits it will have for

you.

If you have any concerns about

taking this medicine, ask your

doctor or pharmacist.

Please read this leaflet carefully

before you start taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

You may need to read it again.

What is

CLOPIDOGREL/

ASPIRIN ACTAVIS

75/100 used for

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 contains the

medicines clopidogrel and aspirin.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 belongs to a

group of medicines called anti-

platelet medicines

Platelets are very small blood cells

which clump together during blood

clotting. By preventing this

clumping, anti-platelet medicines

reduce the chances of blood clots

forming (a process called

thrombosis).

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is used to prevent

blood clots forming in hardened

blood vessels (a process known as

atherothrombosis) which can lead to

events such as stroke, heart attack or

death.

You may have been prescribed

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 to help prevent

blood clots forming and to reduce the

risk of heart attack, stroke or death,

because you have suffered a severe

type of chest pain called unstable

angina, or had a heart attack.

Your doctor may have prescribed this

medicine for another use. If you want

more information, ask your doctor.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is only available

on a doctor's prescription.

Before you take it

When you must not take it

Do not take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 if:

you are allergic to clopidogrel,

aspirin, salicylates, anti-

inflammatories (Non- Steroidal

Anti- Inflammatory Drugs) or

any of the ingredients listed

under 'Product Description' at

the end of this leaflet.

you have a medical condition

that is causing bleeding such as

a haemophilia, stomach ulcer or

bleeding within your head or

bowel.

you suffer from severe liver or

kidney disease.

you have asthma, rhinitis or

nasal polyps.

you are breastfeeding or intend

to breastfeed.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 passes into

breast milk and, therefore,

there is the possibility that the

breastfed baby may be affected.

the packaging shows signs of

tampering.

the expiry date on the pack has

passed. If you use this product

after the expiry date has

passed, it may not work.

Do not take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 to treat any

other complaint unless your doctor

says it is safe. Do not give this

medicine to anyone else.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is not

recommended for children as its

safety and effectiveness in children

have not been established.

CLOPIDOGREL/ASPIRIN ACTAVIS 75/100 TABLETS CMI v2.0

Before you start to take it

You must tell your doctor if:

you have allergies to:

any other medicines

any other substances, such as

foods, preservatives or dyes

you are pregnant or intend to

become pregnant. Your doctor

will discuss the possible risks

and benefits of taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 during

pregnancy.

you are breastfeeding. You

must not breastfeed while

taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

you are planning to have an

operation (including dental

surgery) in the next two weeks.

Your doctor will decide

whether or not you need to stop

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 prior to

surgery.

if you have or have had any

medical conditions, especially

the following:

bleeding disorders or blood

clotting problems

any illness or disability that

was caused by bleeding, for

example impaired

sight or

vision because of bleeding

within the eye

recent serious injury

recent surgery (including dental

surgery)

any form of liver disease

any recent history of stroke

any form of kidney disease

history of stomach ulcers or

other problems with your

digestive system

inherited diseases causing

galactose intolerance

gout

asthma or allergies

allergic to other antiplatelet

medicines (such as ticlopidine,

prasugrel)

If you have not told your doctor

about any of the above, tell

him/her before you start taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

Some patients may not convert

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 to its active form

as well as other patients. These

patients may not get the same

benefit from

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100. Your doctor

may advise you to go for tests to

determine if

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 will adequately

work for you. Based on the test

results, your doctor may consider

alternative treatments for you.

Taking other medicines

Tell your doctor if you are taking

any other medicines including any

that you have bought without a

prescription from a pharmacy,

supermarket or healthfood shop.

Some medicines and

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 may interfere with

each other. These include:

aspirin -

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 already

contains aspirin. Taking

additional aspirin is not

recommended. Please check

with your doctor first.

clopidogrel -

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 already

contains clopidogrel. Taking

additional clopidogrel is not

recommended. Please check

with your doctor first.

medicines that "thin the

blood". The most common

examples of these include

heparins and warfarin. There

are others so please check with

your doctor.

non-steroidal anti-

inflammatory drugs (NSAIDs)

- medicines used to treat

arthritis, period pain, aches

and pains such as ibuprofen.

steroids e.g. Hydrocortisone.

bupropion.

diazepam.

some gout medicines.

some antidepressant medicines.

methotrexate - a medicine used

to treat cancer or arthritis.

phenytoin - a medicine used to

treat epilepsy.

tolbutamide and

chlorpropamide- a medicine

used to treat diabetes.

tamoxifen - a medicine used to

treat breast cancer.

fluvastatin - a medicine used to

lower cholesterol.

ACE inhibitors or angiotensin

receptor antagonists plus a

thiazide diuretic. These

medicines are used to treat

high blood pressure. In some

cases the medicines may be

used together to treat other

cardiovascular diseases.

medicines used to prevent

gastric reflux - proton pump

inhibitors (e.g. omeprazole).

These medicines may be affected by

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 or affect how well

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 works.

Your doctor may need to change the

amount of your medicines, or you

may need to take different medicines.

If you are unsure about any

medicine you are taking you

should check with your doctor or

pharmacist. They will have more

information on medicines to be

careful with or avoid while taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

CLOPIDOGREL/ASPIRIN ACTAVIS 75/100 TABLETS CMI v2.0

Alcohol Consumption

The consumption of alcohol may

affect how well

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 works; it may

increase blood loss and stomach

irritation. Please ask your doctor

for more information.

How to take it

How to take it

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is to be used

under medical supervision only.

Your doctor will tell you how many

tablets to take each day. Take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 only as

prescribed by your doctor and

follow his or her directions

carefully. They may differ from the

information contained in this

leaflet.

The usual dose of

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is one tablet daily.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 contains 75 mg

clopidogrel and 100 mg aspirin

You may receive a starting dose of

300 mg clopdiogrel, then one

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 tablet daily. Take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 during or

immediately after a meal. You should

swallow the tablet with a glass of

water.

Take CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 at about the

same time each day. Taking your

tablet at the same time each day

will have the best effect. It will also

help you to remember when to take

it.

You should take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 for as long as your

doctor continues to prescribe it.

Should your doctor require you to

take higher doses of aspirin you will

be switched to separate tablets and no

longer take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

If you forget to take it

If you miss a dose, take it as soon as

you remember. If it is almost time for

your next dose, skip the dose you

missed and take your next dose when

you are meant to.

If you are not sure what to do, ask

your doctor or pharmacist.

If you have trouble remembering to

take your medicine, ask your

pharmacist for some hints.

If you take too much

(overdose)

Immediately telephone your doctor

or the Poisons Information Centre

(Australia telephone 13 11 26), or

go to the Emergency Department

at your nearest hospital, if you

think that you or anyone else may

have taken too much

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100. Do this even if

there are no signs of discomfort or

poisoning. You may need urgent

medical attention.

While you are taking it

Things you must do

take

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 exactly as

your doctor has prescribed, and

have any blood tests promptly if

your doctor orders them

tell your doctor if you become

pregnant while taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

tell your doctor if you decide to

breastfeed your baby. Your

doctor may want to discuss this

and change your medicine.

tell your doctor that you are

taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 if you are

about to start on any new

medicine.

tell all your doctors, dentists,

nurses and pharmacists that

you are taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 may increase

the risk of bleeding during an

operation or some dental work.

Therefore, treatment may need

to be stopped before surgery.

Your doctor will decide

whether to stop

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 and if so, how

long before surgery or dental

work.

ask your doctor whether there

are any activities you should

avoid while taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100, for example

certain sports.

Sometimes after an injury

bleeding may occur inside your

body without you knowing about

tell your doctor immediately if

you are injured while taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

It may take longer than usual to

stop bleeding while you are

taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100.

tell your doctor immediately if

you notice any of the following:

abnormal bruising or bleeding

abnormal nose bleeds

bloody or black bowel motions

red or purple blotches on your

skin

CLOPIDOGREL/ASPIRIN ACTAVIS 75/100 TABLETS CMI v2.0

swelling of the face, lips,

mouth, tongue or throat which

may cause difficulty

swallowing or breathing (see

also 'Side effects' section)

Do not suddenly stop taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 without telling

your doctor.

Things to be careful of

Be careful driving or operating

machinery until you know how

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 affects you.

As with other medicines,

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 may cause

faintness or dizziness in some people.

Make sure you know how you react

to CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 before you drive a

car or operate machinery, or do

anything else that could be dangerous

if you are faint or dizzy. If this

occurs, do not drive. If you drink

alcohol, faintness or dizziness may

be worse.

Side effects

Tell your doctor or pharmacist as

soon as possible if you do not feel

well while you are taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 tablets.

Like other medicines

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 can cause some

side effects. Most are likely to be

minor and temporary. However,

some may be serious and need

medical attention.

Ask your doctor or pharmacist to

answer any questions you may

have.

Tell your doctor if you notice any

of the following and they worry

you:

diarrhoea

itching

pain or stiffness in the joints

ringing in the ears

things taste different.

Tell your doctor immediately if

you notice any of the following:

bloody or black bowel motions

diarrhoea with blood, mucus,

stomach pain and fever

abdominal or stomach pain

heartburn

vomiting of blood or vomit that

looks like coffee grounds

coughing up blood

blood in the urine

blood in the eyes

unusually heavy bleeding or

oozing from cuts or wounds

bleeding (including nose bleeds)

or bruising more easily than

normal

unusually heavy or unexpected

menstrual bleeding

numbness (paralysis) or problems

with co- ordination

nausea or vomiting

faintness or dizziness

light-headedness or blurred vision

slurred speech or other difficulty

in speaking

headache (severe and continuing)

confusion or hallucinations

fever or other signs of infection,

such as a sore throat

rash or hives

chills, sweating or clammy skin

fever, muscle weakness, loss of

appetite and fatigue

muscle pain

weight loss

anaemia (being tired and looking

pale)

red or purple spots visible

through your skin

itching, inflamed, cracking or red

skin

tightness of the chest, wheezing,

coughing or difficulty breathing

yellowing of the skin or the

whites of the eyes, pale stools

and dark urine with vomiting

and stomach pain

swelling of the face, lips, mouth,

tongue or throat which may cause

difficulty in swallowing or

breathing.

These could be more serious side

effects - you may need urgent

medical attention.

Other side effects not listed above

may also occur in some patients.

Tell your doctor if you notice any

other effects.

Do not be alarmed by this list of side

effects. Most people do not

experience any of them.

After taking it

Storage

Keep your tablets in the blister

pack until it is time to take them.

If you take your tablets out of the box

or blister pack they will not keep

well.

Keep CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 in a cool, dry

place where the temperature stays

below 30°C.

Heat and dampness can destroy some

medicines. Do not leave

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 in the car on hot

days.

Do not store

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 or any other

medication in the bathroom or

near a sink.

Keep CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 where children

cannot reach it.

CLOPIDOGREL/ASPIRIN ACTAVIS 75/100 TABLETS CMI v2.0

A locked cupboard at least one-and-

a-half metres above the ground is a

good place to store medicines.

Disposal

If your doctor tells you to stop taking

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100, ask your

pharmacist what to do with any

tablets that are left over taking

Product description

What it looks like

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is available as:

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 75mg/100mg

tablets:

Mottled purple, oval, biconvex

tablets debossed with 'CL7' on one

side and 'S1' on the other.

AUST R 219056

Supplied in a box containing

2, 4, 7, 14, 28, 30, 50*, 84*, 98*,

100*, 112* and 280* tablets

Not all pack sizes may be marketed.

* For Practioner Dispensing Only

Active Ingredients

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 75mg/100mg:

clopidogrel 75 mg, aspirin 100 mg

Other Ingredients

lactose anhydrous

microcrystalline cellulose

crospovidone

glycerol dibehenate

Pigment blend PB–200001

PURPLE (109346)

Manufacturer

CLOPIDOGREL/ASPIRIN

ACTAVIS 75/100 is supplied in

Australia by:

Amneal Pharma Australia Pty Ltd

12 River Street

South Yarra VIC 3141

Australia

This leaflet was prepared in

July 2015

23-10-2013

Danish Pharmacovigilance Update, 29 August 2013

Danish Pharmacovigilance Update, 29 August 2013

In this issue of Danish Pharmacovigilance Update: Cases of acquired haemophilia following treatment with clopidogrel (Plavix® etc.)

Danish Medicines Agency

14-11-2018

Clopidogrel ratiopharm (Teva B.V.)

Clopidogrel ratiopharm (Teva B.V.)

Clopidogrel ratiopharm (Active substance: clopidogrel) - Centralised - Yearly update - Commission Decision (2018)7602 of Wed, 14 Nov 2018

Europe -DG Health and Food Safety

29-10-2018

Clopidogrel/Acetylsalicylic acid Zentiva (Sanofi-Aventis groupe)

Clopidogrel/Acetylsalicylic acid Zentiva (Sanofi-Aventis groupe)

Clopidogrel/Acetylsalicylic acid Zentiva (Active substance: clopidogrel / acetylsalicylic acid) - Centralised - 2-Monthly update - Commission Decision (2018)7249 of Mon, 29 Oct 2018 European Medicines Agency (EMA) procedure number: EMEA/H/C/1144/WS1433/0051

Europe -DG Health and Food Safety

29-10-2018

DuoPlavin (Sanofi Clir SNC)

DuoPlavin (Sanofi Clir SNC)

DuoPlavin (Active substance: clopidogrel / acetylsalicylic acid) - Centralised - 2-Monthly update - Commission Decision (2018)7255 of Mon, 29 Oct 2018 European Medicines Agency (EMA) procedure number: EMEA/H/C/1143/WS/1433/0050

Europe -DG Health and Food Safety

27-6-2018

EU/3/15/1606 (Bayer AG)

EU/3/15/1606 (Bayer AG)

EU/3/15/1606 (Active substance: (S)-N-(5-((R)-2-(2,5-difluorophenyl)pyrrolidin-1-yl)pyrazolo[1,5-a]pyrimidin-3-yl)-3-hydroxypyrrolidine-1-carboxamide hydrogen sulfate) - Transfer of orphan designation - Commission Decision (2018)4094 of Wed, 27 Jun 2018 European Medicines Agency (EMA) procedure number: EMA/OD/184/15/T/02

Europe -DG Health and Food Safety

19-6-2018

Iscover (Sanofi-Aventis groupe)

Iscover (Sanofi-Aventis groupe)

Iscover (Active substance: Clopidogrel) - Centralised - Yearly update - Commission Decision (2018)3888 of Tue, 19 Jun 2018

Europe -DG Health and Food Safety

30-5-2018

Plavix (Sanofi Clir SNC)

Plavix (Sanofi Clir SNC)

Plavix (Active substance: Clopidogrel) - Centralised - Yearly update - Commission Decision (2018)3470 of Wed, 30 May 2018

Europe -DG Health and Food Safety

3-5-2018

Clopidogrel Zentiva (Zentiva, k.s.)

Clopidogrel Zentiva (Zentiva, k.s.)

Clopidogrel Zentiva (Active substance: Clopidogrel) - Centralised - Transfer Marketing Authorisation Holder - Commission Decision (2018)2776 of Thu, 03 May 2018 European Medicines Agency (EMA) procedure number: EMEA/H/C/975/T/60

Europe -DG Health and Food Safety